An Integral Equation Method in Conformai Mapping.

G. T. SYMM

Numerische Mathematik (1966/67)

  • Volume: 9, page 250-258
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

SYMM, G. T.. "An Integral Equation Method in Conformai Mapping.." Numerische Mathematik 9 (1966/67): 250-258. <http://eudml.org/doc/131744>.

@article{SYMM1966/67,
author = {SYMM, G. T.},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {250-258},
title = {An Integral Equation Method in Conformai Mapping.},
url = {http://eudml.org/doc/131744},
volume = {9},
year = {1966/67},
}

TY - JOUR
AU - SYMM, G. T.
TI - An Integral Equation Method in Conformai Mapping.
JO - Numerische Mathematik
PY - 1966/67
VL - 9
SP - 250
EP - 258
KW - numerical analysis
UR - http://eudml.org/doc/131744
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.